In this paper, the exact form of the Fisher information matrix for the skew-generalized normal (SGN) distribution is determined. The existence of singularity problems of this matrix for the skew-normal and normal particular cases is investigated. Special attention is given to the asymptotic properties of the MLEs under the skew-normality hypothesis.
CitacióArellano-Valle, Reinaldo B.; Gómez, Héctor W.; Salinas, Hugo S. A note on the Fisher information matrix for the skew-generalized-normal model. "SORT", vol. 37, núm. 1, p. 19-28.